Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Chebyshev polynomials corresponding to a semi-infinite interval and an exponential weight factor

Author: David W. Kammler
Journal: Math. Comp. 27 (1973), 633-637
MSC: Primary 65D20
MathSciNet review: 0329204
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is presented for the computation of the n zeros of the polynomial $ {q_n}$ having the property that $ {q_n}(t)\exp \;( - t)$ alternates n times, at the maximum value 1, on $ [0, + \infty )$. Numerical values of the zeros and extremal points are given for $ n \leqq 10$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Keywords: Zeros and extremal points of Chebyshev polynomial on $ [0, + \infty )$ with exponential weight, minimal decay rate for exponential sum
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society